Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Started spotting between period. Feeling depressed. How to stop this?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11705 Questions
I've recently experienced daily spotting inbetween my period...not just once or twice, but every day. It's embarressing and depressing. I just want to stop it and be able to live a normal like where I can be assured that I will not be bleeding 24/7. Is there anything I can do to stop this?

Posted Tue, 24 Jul 2012 in Menstruation and Miscarriage
Answered by Dr. Rakhi Tayal 2 hours later
Thanks for posting your query.
Irregular vaginal spotting suggests that there is some hormonal disbalance or a cervical lesion which is causing the recurrent spotting.
It is likely to be due to a uterine or cervical cause like uterine polyp, cervical dysplasia, chronic cervicitis, cervical polyp, vaginal bacterial infection, dysfunctional uterine bleeding. etc.

These causes can be ruled out by your gynaecologist by doing a PAP smear and a lower abdomen ultrasound scan. Treatment will depend on the cause.

Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor